Current Drug Safety

Editor-in-Chief:

Dr. Seetal Dodd
University of Melbourne
Geelong, Melbourne
Australia

Back

Become EABM
Become Reviewer

Articles Ahead of Print

Postoperative Clinical Monitoring After Morphine Administration: A Retrospective Multicenter Practice Survey

Volume:14
Julien Raft*, Kévin Podrez, Cédric Baumann, Philippe Richebé and Hervé Bouaziz

Adverse Drug Reactions of Anti-Epileptic Drugs in Children with Epilepsy: A Cross-Sectional Study

Volume:14
Sundeep Kaushik, Deepti Chopra , Suvasini Sharma* and Satinder Aneja

Significant Weight Loss in a Patient Taking Olmesartan: An Unusual Case Report

Volume:14
Andromachi Makri, Matilda Florentin*, Moses S. Elisaf and George Liamis

Non-uremic Calciphylaxis: A Rare and Late Adverse Reaction of Warfarin

Volume:14
Dhruvkumar M. Patel, Mukundkumar V. Patel *, Akash D. Patel, Jignesh C. Kaklotar , Greshaben R. Patel and Maitri M. Patel

Treatment with Paracetamol is not Associated with Increased Airway Sensitivity and Risk of Asthma in Rats

Volume:14
Marco Túlio Lacerda Ribeiro, Hellen Karine Paes Porto, Daniel Fernandes de Oliveira, Patrícia Ferreira da Silva Castro and Matheus Lavorenti Rocha*

Citalopram-Associated Alopecia: A Case Report and Brief Literature Review

Volume:14
Joshua Hekmatjah, Kinza Tareen and Ruqiya Shama Tareen*

A Novel Desensitization Protocol for Infliximab Hypersensitivity in a 13- Year Old Patient with Pustular Psoriasis

Volume:14
Sapan Kumar Behera, Sandhiya Selvarajan*, Jerene Mathews, Chandana Shajil, Saibal Das, Malathi Munisamy and Alphienes Stanley Xavier

Idiosyncratic Drug-Induced Acute Liver Failure: A Challenging and Distressing Scenario

Volume:14
Carla Stefania Colaci, Manuel Mendizabal and Fernando Bessone*

Safety of SGLT2 Inhibitors in Patients with Diabetes Mellitus

Volume:14
Mahakpreet Singh, Ruchika Sharma and Anoop Kumar*

Cerebellar Dysfunction in an Elderly Male After a Brief Course of Metronidazole

Volume:14
Upinder Kaur , Ishan Kumar, Anup Singh , Mukesh Kumar and Sankha Shubhra Chakrabarti *

Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Imatinib

Volume:14
F. Zgolli, I. Aouinti, O. Charfi, T. Badri, S. Elaidli, S Kastalli, G Lakhoua and A Zaïem*

Aripiprazole Overdose and Transient 2:1 Second Degree Atrioventricular Block: Only A Coincidence?

Volume:14
Russo Lucia, Di Vincenzo Angelo*, Rizzo Alessandro, Rossato Marco and Vettor Roberto

Double Infection in a Patient with Psoriatic Arthritis Under TNF-alpha Blockers Therapy: A Case Report

Volume:14
Benedetto Caroleo, Alberto Migliore, Erika Cione, Stefania Zampogna, Francesco Perticone, Giovambattista De Sarro and Luca Gallelli*